Outer inverses and Jacobi type identities

Ravindra B. Bapat, Manjunatha Prasad Karantha, Nupur Nandini, Divya P. Shenoy

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider matrices over a commutative ring and characterize the class of outer inverses for which Jacobi type identities can be extended. We obtain a necessary and sufficient condition for the existence of Rao-regular Drazin inverse in terms of sum of principal minors of Ak for some k. Also, we obtain determinantal formula for the Rao-regular Drazin inverse. Conjectures are formulated which give expressions for outer inverse and the conjectures are proved in some special cases.

Original languageEnglish
Pages (from-to)274-294
Number of pages21
JournalLinear Algebra and Its Applications
Volume536
DOIs
Publication statusPublished - 01-01-2018

Fingerprint

Drazin Inverse
Jacobi
Commutative Ring
Minor
Necessary Conditions
Sufficient Conditions
Class

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this

Bapat, Ravindra B. ; Karantha, Manjunatha Prasad ; Nandini, Nupur ; Shenoy, Divya P. / Outer inverses and Jacobi type identities. In: Linear Algebra and Its Applications. 2018 ; Vol. 536. pp. 274-294.
@article{91da164f78b6420d82649156eaf0dff4,
title = "Outer inverses and Jacobi type identities",
abstract = "We consider matrices over a commutative ring and characterize the class of outer inverses for which Jacobi type identities can be extended. We obtain a necessary and sufficient condition for the existence of Rao-regular Drazin inverse in terms of sum of principal minors of Ak for some k. Also, we obtain determinantal formula for the Rao-regular Drazin inverse. Conjectures are formulated which give expressions for outer inverse and the conjectures are proved in some special cases.",
author = "Bapat, {Ravindra B.} and Karantha, {Manjunatha Prasad} and Nupur Nandini and Shenoy, {Divya P.}",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.laa.2017.09.025",
language = "English",
volume = "536",
pages = "274--294",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Outer inverses and Jacobi type identities. / Bapat, Ravindra B.; Karantha, Manjunatha Prasad; Nandini, Nupur; Shenoy, Divya P.

In: Linear Algebra and Its Applications, Vol. 536, 01.01.2018, p. 274-294.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Outer inverses and Jacobi type identities

AU - Bapat, Ravindra B.

AU - Karantha, Manjunatha Prasad

AU - Nandini, Nupur

AU - Shenoy, Divya P.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We consider matrices over a commutative ring and characterize the class of outer inverses for which Jacobi type identities can be extended. We obtain a necessary and sufficient condition for the existence of Rao-regular Drazin inverse in terms of sum of principal minors of Ak for some k. Also, we obtain determinantal formula for the Rao-regular Drazin inverse. Conjectures are formulated which give expressions for outer inverse and the conjectures are proved in some special cases.

AB - We consider matrices over a commutative ring and characterize the class of outer inverses for which Jacobi type identities can be extended. We obtain a necessary and sufficient condition for the existence of Rao-regular Drazin inverse in terms of sum of principal minors of Ak for some k. Also, we obtain determinantal formula for the Rao-regular Drazin inverse. Conjectures are formulated which give expressions for outer inverse and the conjectures are proved in some special cases.

UR - http://www.scopus.com/inward/record.url?scp=85030249016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85030249016&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2017.09.025

DO - 10.1016/j.laa.2017.09.025

M3 - Article

VL - 536

SP - 274

EP - 294

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

ER -